

4th ERICA General Assembly & ERN Research Conference

11- 13 December 2024 (Udine, Italy)

preliminary programme: Wednesday, December 11th 2024

hosted by: UUH / MetabERN

	DAY 1
13:30 -14:00	Registration & Coffee
	Conference Opening
	Setting the Scene for ERN, RD Research across
14:00 – 14:10	Welcome By <i>Maurizio Scarpa</i> and <i>Alberto Pereira</i>
14:10 – 14:30	Key Note Speaker By pending
14:30 – 14:40	Key achievements from ERICA Chaired by Alberto Pereira (ERICA Coordinator)
	Work Packages sessions (WP2-WP6) WP-leads à 20min (15min+5min Questions)
14:40 – 15:00	WP2 'Data Collection, Integration and Sharing' By Franz Schaefer and Eduardo Lopez Granados
15:00 – 15:20	WP3 'Patient Centered Research' By Mar Mañú Pereira and Ana Rath
15:20 – 15:40	WP4 'Clinical Trial Support' By Luca Sangiorgi and Ralf-Dieter Hilgers
15:40 – 16:00	WP5 'Translation and Innovation' By Ruth Ladenstein and Anton Ussi
16:00 – 16:30	Coffee break
16:30 – 16:50	WP6 'Integration, Outreach & Dissemination' By Ana Rath, Alberto Pereira and Maurizio Scarpa
16:50 – 17:10	ERN Research: the ERICA Legacy By H Le Borgne (tbc)
17:10- 17:30	Conclusions & Future Prospectives
17:30 – 18:00	Poster pitches à 3 min
18:00 – 19:00	Poster Presentations & Networking reception
19:00	End DAY 1
20:00 – 22:00	Faculty Dinner

ERICA Coordinating Center:







4th ERICA General Assembly & ERN Research Conference

11- 13 December 2024 (Udine, Italy)

preliminary programme: Thursday, December 12th 2024

hosted by: UUH / MetabERN

	DAY 2
	ERN Research
8:30 – 9:00	Gathering & Coffee
	Session 1: Diagnostic Research (Data Readiness, Genome re-analysis research pipeline, Genomic innovation to shorten time to diagnosis)
9:00 – 9:15	Plenary: PI SolveRD By Holm Graessner (tbc)
9:15 – 9:30	Oral presentation by (à 15 min)
9:30 – 9:45	Oral presentation by (à 15 min)
9:45 – 10:00	Oral presentation by (à 15 min)
	Session 2: Outcome Research (Real World Data, Clinical Outcome Assessment)
10:00 – 10:15	Using primary healthcare data for clinical research: Directions and Barriers By <i>Franz Schäfer</i>
10:15 – 10:30	Oral presentation by (à 15 min)
10:30 – 10:45	Oral presentation by (à 15 min)
10:45 – 11:00	Oral presentation by (à 15 min)
11:00 – 11:30	Coffee break
	Session 3: Innovative Therapies (Advanced Therapeutic Medicinal Products , N-of-few approach)
11:30 – 11:45	A roadmap to tailored genetic interventions in patients with neurodegenerative disorders By Annemieke Aartsma-Rus (tbc)
11:45 – 12:00	Oral presentation by (à 15 min)
12:00 – 12:15	Oral presentation by (à 15 min)
12:15 – 12:30	Oral presentation by (à 15 min)
	Continued on next page





4th ERICA General Assembly & ERN Research Conference

11-13 December 2024 (Udine, Italy)

preliminary programme: Thursday, December 12th 2024

hosted by: UUH / MetabERN

	DAY 2 (continued)
	Session 4: Clinical Trials (Drug Trials, inc. nr of few clinical trials; Non-Pharmacological interventions)
12:30 – 12:50	(PLUTO Program- research in forgotten disorders) By Diego Ardigo, Chiesi, IRDiRC (tbc)
12:50 – 13:10	EMA ACT-EU (Accelerate Clinical Trials in EU) By Ana Zanoletty (tbc)
13:10 – 13:30	C4C By Mark Turner (tbc)
13:30 – 14:30	Lunch
	Session 5: Al in RD Research
14:30 – 15:30	Oxford Debate – Does Al work for RD? Pro's and Con's Ruth Ladenstein casus(Primage project on Neuroblastoma) VS Maurizio Scarpa (algorithms for syntomic feature detection)
	Panel discussion and Key messages Including panellist from UNIUD and European Commission
15:30 – 16:00	Coffee break
16:00 – 17:30	Innovation Workshop
17:30	End DAY 2
19:00 – 22:00	ERN Research Party Social Programme/Dinner including Abstract Award Ceremony







4th ERICA General Assembly & ERN Research Conference

11-13 December 2024 (Udine, Italy)

preliminary programme: Friday, December 13th 2024

hosted by: UUH / MetabERN

	DAY 3
	Future of the ERN Research
8:30 – 9:00	Gathering & Coffee
8:30 – 9:00	Building together the ERN Research Roadmap ERN Research strategy alignment
9:15 – 9:45	Panel discussion on corporate identity of ERN Research With ERDERA Moderated by Franz Schäfer, Maurizio Scarpa and Alberto Pereira
	Alignment of ERDERA & Jardin & Together4RD
9:45 – 10:00	Research funding opportunities within ERDERA By Alberto Pereira
10:00 – 10:20	The role of the National Mirror Groups - NMGs By Sonja van Weely (tbc)
10:20 – 10:40	Together4RD Industry & ERN Cooperation By Mathieu Boudes, Sheela Upadhyaya and Vicky Hedley (tbc)
10:40 – 11:10	Coffee break
11:10 – 11:30	Success stories from PPPs RealiseD, other IHI Projects by Dieter Hilgers and Magda Ghlebus
11:30 – 12:00	Panel discussion
12:00 – 12:15	Take home messages and final words
12:15 – 13:15	Goodbye lunch